# SDR CA131106001

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,938 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 19004302403
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND DURING B-03 CHECK BOTH LT AND RT FUEL FEED LINES FROM THE WING SPAR TO THE PYLON ARE CHAFING AGAINST THE CLAMP COUPLER.  IPC 28-21-21-09, ITEM 160.  REPLACEMENT OF THE SLEEVE CONNECTING FUEL FEED LINE.
